Generalized Ornstein-Uhlenbeck processes and infinite particle branching Brownian motions. (English) Zbl 0412.60065


60H05 Stochastic integrals
60H20 Stochastic integral equations
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
60F17 Functional limit theorems; invariance principles
Full Text: DOI


[1] Billingsley, P., Convergence of Probability Measures, New York: John Wiley and Sons (1968). · Zbl 0172.21201
[2] Dawson, D., and Ivanoff, G.5 Branching Diffusions and Random Measures, to appear. · Zbl 0407.60087
[3] Durrett, R., An infinite particle system with additive interactions, to appear. · Zbl 0417.60098 · doi:10.2307/1426844
[4] Fleischman, J., Limiting distributions for branching random fields, to appear Trans. Amer.Math. Soc. · Zbl 0399.60078 · doi:10.2307/1997860
[5] Ikeda, N., Nagasawa, M., and Watanabe, S., Branching Markov processes I, II, and III, J.Math. Kyoto Univ.,8 (1968), 233-278, 365-410, 9 (1969), 95-110. · Zbl 0233.60068
[6] Kallenberg, O., Stability of critical cluster fields, to appear. · Zbl 0361.60058 · doi:10.1002/mana.19770770102
[7] Martin-Lof, A. Limit theorems for motion of a Pousson system of independent Mar- kovian particles with high density, Z. Wahr. Verw.Geb.,U (1976) 205-223.
[8] McKean, H. P., Stochastic Integrals, New York: Academic Press (1969). · Zbl 0191.46603
[9] Meyer, P. A., Le Theoreme de Continuite de P. Levy sur les Espaces Nucleairs. Sem. Bourbaki, 18 e annee, 1965/66 no. 311. · Zbl 0202.14101
[10] Parthasarathy, K. R., Probability Measures on Metric Space, New York: Academic Press (1969).
[11] Stroock, D.W., Diffusion processes associated with Levy generators, Z. Wahr. Verw. Geb.,B2 (1975), 209-244. · Zbl 0292.60122 · doi:10.1007/BF00532614
[12] Stroock, D.W. and Varadhan, S. R. S., Diffusion processes with boundary conditions, Comm.Pure. Appl.Math.,24 (1971) 147-225. · Zbl 0227.76131 · doi:10.1002/cpa.3160240206
[13] Dawson, D., Stochastic Evolution Equations and Related Measure Processes, J. Multi- variate Anal.,5 (1975), 1-52. · Zbl 0299.60050 · doi:10.1016/0047-259X(75)90054-8
[14] Dawson, D., The Critical Measure Diffusion Process, to appear. · Zbl 0343.60001 · doi:10.1007/BF00532877
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.